MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451506P0
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a moveable foreign object was found in a 5f multipurpose (mp) a1 (i) 125cm tempo diagnostic catheter during flushing with normal saline prior to an intracranial thrombectomy procedure.Another tempo device was used to complete the procedure.There was no reported patient injury.The procedure involved treatment for an acute cerebral infarction.The product was stored, handled, and prepared according to the instructions for use (ifu), and no damage was noted before opening the package.There were no difficulties removing the device from sterile packaging or preparing it, and no component damage was identified prior to use.The device will not be returned for evaluation.The event was reported to the china regulatory authority as a serious injury adverse event by the hospital.
 
Additional Manufacturer Narrative
As reported, a moveable foreign object was found in a 5f multipurpose (mp) a1 (i) 125cm tempo diagnostic catheter during flushing with normal saline prior to an intracranial thrombectomy procedure.Another tempo device was used to complete the procedure.There was no reported patient injury.The procedure involved treatment for an acute cerebral infarction.The product was stored, handled, and prepared according to the instructions for use (ifu), and no damage was noted before opening the package.There were no difficulties removing the device from sterile packaging or preparing it, and no component damage was identified prior to use.A product history review (phr) was performed by the failure analysis lab for lot 18474379 and no evidence of manufacturing related issues impacting released product was identified.The reported ¿catheter (body/shaft) ¿ foreign material¿ could not be substantiated because the device was not returned and images were not provided.The exact cause of the reported event cannot be determined and the introduction of the foreign material after opening the packaging cannot be excluded.No labeling-related condition could be identified from the information provided; however, because the device was not returned and images were not provided, a definitive assessment of labeling contribution cannot be made.Based on the available information and phr, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23898716
Report Number9616099-2025-02068
Device Sequence Number18671024
Product Code DQO
UDI-Device Identifier10705032008358
UDI-Public(01)10705032008358(17)280630(10)18474379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451506P0
Device Lot Number18474379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age68 YR
Patient SexMale